MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION; ASSAY, GLYCOSYLATED HEMOGLOBIN

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION; ASSAY, GLYCOSYLATED HEMOGLOBIN
Catalog Number 05336163190
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 4000 c311 stand alone system serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application results from the cobas 4000 c311 stand-alone system.The initial result was 6.2 % and the repeat result from a bio-rad d10 analyzer was 10.8%.
 
Additional Manufacturer Narrative
Due to the limited information provided, the investigation was unable to determine a specific root cause.There was no product problem identified.

Brand Name
TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION
Common Device Name
ASSAY, GLYCOSYLATED HEMOGLOBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22393792
Report Number1823260-2025-02040
Device Sequence Number18431863
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K102914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05336163190
Device Lot Number774553
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown